Alert archive / Maryland / Wind Advisories in 2011

Wind Advisory 5, NWS Wakefield, VA

December 7, 20114 counties in Maryland; Accomack County, Northampton County, Virginia

NWS Wakefield, VA issued this wind advisory at Dec 7, 2011, 2:18 PM EST for 4 counties in Maryland; Accomack County, Northampton County, Virginia. It took effect at Dec 7, 2011, 9:00 PM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Dec 7, 2011, 2:18 PM EST (19:18 UTC)
In effect from
Dec 7, 2011, 9:00 PM EST
Expired
Dec 8, 2011, 1:04 AM EST
In force
4 hr
Issued by
NWS Wakefield, VA

Counties Dorchester County, MD, Somerset County, MD, Wicomico County, MD, Worcester County, MD, Accomack County, VA, Northampton County, VA

The radar

The Dover AFB radar (KDOX), 93 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.3 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2011-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2011-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
987 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

330 
WWUS71 KAKQ 071918
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
218 PM EST WED DEC 7 2011

MDZ021>025-VAZ099-100-080400-
/O.NEW.KAKQ.WI.Y.0005.111208T0200Z-111208T0900Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
218 PM EST WED DEC 7 2011

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST
THURSDAY. 

* LOCATIONS...THE LOWER MARYLAND AND VIRGINIA EASTERN SHORE.

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING...STRONGEST WIND GUSTS BETWEEN 10 PM AND 3 AM.  

* IMPACTS...POSSIBLE DOWNED TREES AND POWER LINES. POWER OUTAGES 
            POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. SECURE LOOSE OBJECTS...
INCLUDING HOLIDAY DECORATIONS.

&&

$$

44
1 follow-up statement
079 
WWUS71 KAKQ 080604
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
104 AM EST THU DEC 8 2011


MDZ021>025-VAZ099-100-080715-
/O.CAN.KAKQ.WI.Y.0005.000000T0000Z-111208T0900Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
104 AM EST THU DEC 8 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE WIND
ADVISORY.

$$

TG

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Dec 7, 1:06 PM EST, 1 hour 12 minutes earlier.

Area forecast discussion, Dec 7, 1:06 PM EST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
106 PM EST WED DEC 7 2011

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL APPROACH FROM THE WEST THIS
AFTERNOON. AN AREA OF LOW PRESSURE WILL STRENGTHEN WHILE TRACKING
NORTHEAST ALONG THE FRONT THIS EVENING...WITH THE FRONT CROSSING
THE AREA THIS EVENING AND OVERNIGHT. HIGH PRESSURE BUILD IN FROM
THE WEST THURSDAY AFTERNOON THROUGH FRIDAY...BRINGING DRIER AND
SEASONABLY COOLER WEATHER TO THE REGION. THE HIGH WILL PERSIST
ACROSS THE MID ATLANTIC REGION INTO EARLY NEXT WEEK...MAINTAINING
THE COOL AND DRY CONDITIONS ACROSS THE AREA.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MADE SOME MINOR ADDITIONAL TWEAKS TO THE AFTN FCST...MORE WIDESPREAD
RAIN IS NOW OVERSPREADING THE PIEDMONT ZONES...AND A FEW ISOLATED
TO SCATTERED SHOWERS ARE BEGINNING TO AFFECT METRO RICHMOND.
FARTHER S/E EXPECT CONDITIONS TO STAY MAINLY DRY FOR ANOTHER FEW
HRS. AS THE MAIN/UPR TROUGH CONTINUES TO AMPLIFY ACRS THE GULF
COAST STATES...PRECIPITATION SHOULD FILL IN AND BECOME MORE
WIDESPREAD ALONG THE I-95 CORRIDOR BY ABOUT 3 PM. HAVE LOWERED QPF
AMOUNTS TO .25-.50" OR LESS THIS AFTN FOR ALL EXCEPT FAR WRN
ZONES...WHERE ABOUT .50-1.00" WILL BE POSSIBLE THROUGH 6 PM.

HIGHS TODAY HAVE BEEN REACHED IN FAR WRN ZONES...IN THE 60S
FALLING INTO THE 50S...WITH MID 70S COMMON IN SE VA/NE NC.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
VIGOROUS SRN STREAM SHORTWAVE TROUGH TAKES ON MORE OF A NEGATIVE
TILT BY EARLY THIS EVENING AS IT AMPLIFIES UPON APPROACHING FROM
THE TN VLY. THIS WILL LEAD TO STRONG DYNAMICAL FEEDBACK...WITH
IMPRESSIVE UPPER LEVEL DIVERGENCE AND MID-UPPER LEVEL QVECTOR
CONVERGENCE COINCIDENT WITH STRONG LLVL 2D FGEN/MSTR CONVERGENCE.
STRONG...DEEP-LAYER QVECTOR CONVERGENCE IS NOTED...WITH MAXIMUM
LLVL FRONTOGENESIS PIVOTING THROUGH THE REGION BTWN WED AFTN
THROUGH AROUND MIDNIGHT WED NIGHT. INFLUX OF SRN STREAM WAVE IS
NOTED BY THE DEEP MOIST ISENTROPIC ASCENT PER THE 300-320K
ANALYSIS. IN ADDITION...SYNOPTIC LIFT POTENTIAL WILL INCREASE AS
UPPER JET CROSSES THE NORTHERN MID ATLANTIC...PLACING OUR REGION
IN THE FAVORABLE RIGHT ENTRANCE REGION. POTENTIAL VORTICITY PROGS
SHOW MAX POTENTIAL BTWN 00-06Z THIS EVENING.

SO...AGAIN IT'S NO SURPRISE THAT THE MODELS SHOW A FVRBL
BAROCLINIC LEAF STRUCTURE WITH THE WELL-DEVELOPED WCB/CCB BY THE
TIME THE UPPER SYSTEM REACHES THE MID ATLC COAST...WITH TROWAL
SIGNATURES AS THE WCB AXIS (AND MID LEVEL THETA-E AXIS) BACKS MORE
TOWARD THE NW WITH TIME OVER THE MID ATLC REGION. OVERALL...QUITE
A DYNAMIC (ALBEIT FAIRLY COMPACT) SYSTEM TO AFFECT THE FCST
REGION...HOWEVER TOTAL RAINFALL AMOUNTS WILL AGAIN VARY GREATLY
GIVEN THE PROJECTED LOW TRACK. THE MODELS ALSO REMAIN IN FAIRLY
GOOD AGREEMENT WITH THE LOW TRACK ALONG THE THEN-STALLED SFC BNDRY
ACROSS NERN NC AND FAR SERN VA. FOR ALL EXCPT NW ZONES...EXPECT
THE HEAVIEST/MOST PERSISTENT RAIN TO OCCUR ACROSS OUR REGION
AFTER 00Z OVER ALL EXCEPT W/NW ZONES.

LOWERED QPF AMTS TONIGHT...GENERALLY FROM A TENTH TO A QUARTER
INCH AT BEST OVER FAR SERN VA/NERN NC (ALONG THE SFC LOW
TRACK)...TO AROUND 1-2" INCHES OVER THE FAR NW PORTION OF OUR FCST
REGION (TO INCLUDE LOUISA/FLUVANNA COUNTIES).

LATEST BUFR SOUNDINGS SHOW COLDER AIR RUSHING IN LATE TONIGHT
NIGHT/EARLY THU...THOUGH A LITTLE LATER AND PERHAPS NOT AS STRONG
OF CAA COMPARED TO THE PAST FEW MODEL CYCLES. HAVE KEPT IN A
MENTION OF RA/SN MIX OVER THE FAR NW PTNS OF THE FCST AREA...
HOWEVER...AGAIN GIVEN THE WARM BNDRY LAYER TEMPS (SFC TEMPS MID TO
UPPER 30S)...WARM GROUND...AND A FAIRLY QUICK DEPARTURE WITH THE
DEEP LAYER MSTR...DO NOT EXPECT MUCH MORE THAN THE FIRST FEW WET
SNOWFLAKES OF THE SEASON.

MIN TEMPS TONIGHT WILL VARY FROM THE MID-UPR 30S OVER THE FAR NORTH TO THE
MID 40S OVER THE FAR SE. DRY/BREEZY AND COOL THU...HIGHS IN THE
MID-UPR 40S N TO LWR 50S S. COLD AND CLEAR THU NIGHT...WITH LOWS
IN THE 20S TO LWR 30S. HIGHS FRI MAINLY 50-55.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
A RATHER BENIGN PATTERN IS EXPECTED DURING THE EXTENDED PERIOD. A
COLD FRONT IS EXPECTED TO PUSH THROUGH THE MID ATLANTIC LATER FRIDAY
NIGHT INTO SATURDAY MORNING WITH A COOL ADVECTION PATTERN EXPECTED
TO PREVAIL THROUGH SATURDAY AFTERNOON. THIS SHOULD PUSH TEMPERATURES
BELOW SEASONAL AVERAGES...WITH THE LATEST FORECAST MAXIMA RANGING
FROM THE LOW 40S NW...TO AROUND 50 SE. COOL CONDITIONS CONTINUE
THROUGH MONDAY MORNING WITH SIMILAR HIGHS SUNDAY AND LOWS IN THE MID
20S TO LOW 30S SUNDAY AND MONDAY MORNING. A WARMING TREND IS
EXPECTED EARLY NEXT WEEK AS THE MID-LEVEL FLOW PATTERN BECOME MORE
ZONAL.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
QUICK CHANGES IN FLYING CONDITIONS EXPECTED NEXT 18 HRS. GUSTY
S-SW WINDS BTWN 15-25KT IS BRINGING IN ENUF MSTR FOR MVFR CIGS
(BTWN 2-3K FT) THIS AFTRN. WDSPRD RAIN TO THE W IS SLOW TO APPRCH
AND HAVE PUSHED BACK THE STARTING TIME OF MOST PCPN UNTIL AFTR
00Z. EXCEPTION BEING AT RIC WHERE PCPN WILL OVRSPRD THE AIRFIELD
ARND 21Z...WITH A SVRL HR PRD OF IFR CNDTNS AND MDT RAIN ARND 00Z.
PCPN MORE CONVECTIVE IN NATURE ALONG COASTAL TAF SITES THIS EVE.
LEFT OUT CB AS CONFIDENCE RATHR LOW THAT ANY THUNDER WILL DVLP.
EVENT SHAPING UP TO BE ONE OF SHWRS WITH GUSTY WINDS IVOF FRONTAL
BNDRY.

NXT CONCERN WILL BE GUSTY W-NW WINDS BEHIND FROPA. LATEST 950MB WNDS/
LAPSE RATES ALONG WITH THE BOSTON TECHNIQUE SUGGESTS WIND GUSTS BTWN
30-35 KTS MOST AREAS...35-40 KTS ALONG THE ERN SHORE INCLUDING SBY.
THUS HAVE BUMPED UP THE GUSTS FOR A SVRL HR PRD FROM LATE THIS EVE
INTO THE ERLY AM HRS. NOT A WIND SHEAR CONCERN BUT MAYBE A CROSS WIND
ISSUE AT SOME AIRPORTS.

COLUMN RAPIDLY DRYS OUT RESULTING IN CLRG SKIES LATE TONITE BUT STILL
WITH GUSTY WINDS ALONG THE COAST. LIGHTER WINDS WITH SKC EXPECTED
AFTR 12Z. HIGH PRES PROVIDES VFR CONDITIONS THRU THE WEEKEND.

&&

.MARINE...
WENT AHEAD AND DID A RAMP UP FM SCA ALL WTRS THRU THIS EVENG...THEN
A GALE WRNG EVERYWHERE FM LATE TNGT THRU THU MORNG. SSW WNDS
GENERALLY 15 TO 25 KT TDY IN ADVANCE OF COLD FRNT AND LO PRES WHICH
WILL MOVE FM WRN NC ERLY THIS AFTN...UP THRU ERN PORTIONS OF THE
AREA ERLY THIS EVENG. AS THE LO MOVES NE OF THE AREA OVRNGT INTO
ERLY THU MORNG...STRNG NW WNDS (CAA) WILL PRODUCE AT LEAST GALE
GUSTS OF 35 TO ARND 40 KT OVR THE WTRS. HI PRES QUICKLY BLDS IN FM
THE W DURING THU...WITH RAPIDLY IMPROVING CONDITIONS. HI PRES
REMAINS OVR THE AREA THRU FRI BEFORE ANOTHER COLD FRNT MOVES THRU FM
THE NW FRI NGT INTO SAT...FOLLOWED BY A RETURN OF HI PRES.

&&

.HYDROLOGY...
LATEST TRENDS SUGGEST MINOR FLOODING MAY DEVELOP AT A FEW
SITES...INCLUDING RICHMOND WESTHAM BY LATE THU-FRI.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR ANZ630>634-
     650-652-654-656-658.
     GALE WARNING FROM MIDNIGHT TONIGHT TO 7 AM EST THURSDAY FOR
     ANZ630>634.
     GALE WARNING FROM MIDNIGHT TONIGHT TO 10 AM EST THURSDAY FOR
     ANZ650-652-654-656-658.

&&

SYNOPSIS...BKH
NEAR TERM...LKB
SHORT TERM...BKH
LONG TERM...AJZ
AVIATION...MPR
MARINE...TMG
HYDROLOGY...AKQ
Hazardous weather outlook, Dec 7, 5:24 AM EST, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
524 AM EST WED DEC 7 2011

MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-081030-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-
BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-
MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-
SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-
SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
524 AM EST WED DEC 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH
CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR
SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS
VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF
SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

WIDESPREAD...STEADY TO OCCASIONALLY HEAVY RAIN WILL EXPAND FROM
THE EASTERN VIRGINIA PIEDMONT THIS MORNING TO THE EASTERN SHORE
BY THIS EVENING...AS A RAPIDLY MOVING LOW PRESSURE SYSTEM CROSSES
THE AREA. THE HIGHEST RAINFALL AMOUNTS ARE EXPECTED TO SPREAD FROM
THE PIEDMONT...TO THE RICHMOND METRO...TO THE NORTHERN NECK AND
LOWER MARYLAND EASTERN SHORE. SIGNIFICANTLY LESS RAIN IS EXPECTED
ACROSS THE TIDEWATER AND NORTHEAST NORTH CAROLINA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ650-652-654-656-658-081030-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO
20 NM-
524 AM EST WED DEC 7 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ630>634-081030-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA-
CURRITUCK SOUND-
CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE
CHESAPEAKE BAY BRIDGE TUNNEL-
524 AM EST WED DEC 7 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE SOUTHERN CHESAPEAKE BAY AND CURRITUCK SOUND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HURLEY

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 4:49 AM ESTGale WarningAKQ28 hr
Dec 7, 5:43 PM ESTSpecial Weather StatementAKQCumberland, Fluvanna, Nottoway, Prince Edward62 min
Dec 7, 5:44 PM ESTSevere Thunderstorm WarningAKQLunenburg, Mecklenburg31 min
Dec 7, 6:11 PM ESTSevere Thunderstorm WarningAKQAmelia, Cumberland, Lunenburg, Nottoway, Powhatan, Prince Edward19 min
Dec 7, 6:26 PM ESTSpecial Weather StatementAKQBrunswick, Caroline, Chesterfield, Dinwiddie, Goochland, Greensville and 10 more34 min

Nearby

Wind Advisories in Maryland, 2011Wind Advisories in Virginia, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.